# SDR USAA990998

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 597
- Part time: 38,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK STRINGER TIE CLIP AT BS 597 AT , S-1, S-8L.  INSTALLED NEW TIE CLIP PER SRM 51-10-02.  (M)
